RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 5, Number 2  


Extremal properties of Chebyshev polynomials
V. N. Dubinin, S. I. Kalmykov
169
The solvability of stationary boundary problem for model of the granular medium
A. A. Illarionov, A. Yu. Chebotarev
178
On the semigroups of operators Weierstrass and Poisson type
E. V. Degtyareva, N. N. Frolov
184
On two broad classes of heavy-tailed distributions
Chun Su, Zhishui Hu
195
Some results of precise asymptotics for Lévy processes
Dan Chen, Su Chun
205
Non-stationary distribution of customers number in markov queueing systems
N. I. Golovko, V. V. Katrakhov
211
Multi-server queueing system with competition between servers
G. Sh. Tsitsiashvili
218
Control problems for the MGD model of viscous heat-conducting fluid under mixed boundary conditions
R. V. Brizitskii
226
Accounting method for the data ambiguity in the biological community
E. V. Pakht
239
The investigation of the model dynamics of the Mendelian one-locus poly-allelic population under the exponential density-dependent natural selection
O. L. Zhdanova, E. Ya. Frisman
250
Дальневосточный математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019